# SDR AALA202307051153

- Difficulty date: June 23, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AILERON #5 HINGE PIN BETWEEN WS 14057 AND WS 14459 AND BETWEEN RIB 26 AND RIB 27. REPLACED HINGE PIN PER AMM 27-14-41.
